# SDR MWEA020654

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Bracket
- Part number: 593601010
- Condition: Loose
- Location: Sta 1361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE SUPPORT BRACKET JUST FORWARD OF FRAME STATION 1361 LONGERON 17 RIGHT LOOSE.  --  REMOVED SUPPORT BRACKER AT STATION 1361 LONGERON 17 RIGHT, LOCATED AND DRILLED LONGERON SPLICE. INSTALLED SUPPORT BRACKET AND LONGERON SPLICE.
